# SDR VTZA97718

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6372 - IAD-ALB - DURING LANDING, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS NO LEFT GEAR WARNING LIGHT ON GEAR EXTENSION.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND AIRCRAFT BEING FERRIED TO IAD.  MAINTENANCE INSPECTED AND PERFORMED GEAR SWING AND FOUND NO DEFECTS AND COULD NOT DUPLICATE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR SERVICE.  (M)
